Decomposition into irreducible representations of a tensor product of two irreducible representations
Doklady Akademii Nauk, Tome 153 (1963) no. 2, pp. 276-277
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_153_2_a6,
author = {B. D. Romm},
title = {Decomposition into irreducible representations of a tensor product of two irreducible representations},
journal = {Doklady Akademii Nauk},
pages = {276--277},
year = {1963},
volume = {153},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_153_2_a6/}
}
B. D. Romm. Decomposition into irreducible representations of a tensor product of two irreducible representations. Doklady Akademii Nauk, Tome 153 (1963) no. 2, pp. 276-277. http://geodesic.mathdoc.fr/item/DAN_1963_153_2_a6/